# SDR SWAA2024030749683

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 211 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT OVERHEAD - CRACKED BRACKET ASSY ON DRIP SHIELD OVHD BS 211.8 S-3L (MARKED)<[01] REMOVED AND REPLACED FLIGHT COMPARTMENT OVERHEAD RECEPTICLE ON DRIP SHIELD BS 211.8 S-3L IAW SRM 51-40-02-0G-0 AND BOEING DWG 232A1304.;[02] CORRECTED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
